# SDR FDEA201902050439

- Difficulty date: February 5, 2019
- Submitted: February 20, 2019
- Operation: Air carrier
- Aircraft: N319FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47820
- Aircraft time: 99,799 hours, 29,669 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SEAT TRACK STA 1581 LBL= 75.25, HAS LIGHT WEAR. REPAIRED AREA AT STA. 1581 LBL 75.25 WITH PLUG AND CHANNEL SPLICE IAW REF SRM 53-70-00 VOL I, FIGURE 2, SHEET 2, PAGE 10, DWG SR 10-53-501, SRM 51-21-01 VOL II.
